# SDR AU510001607

- Difficulty date: January 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-32RT-300
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK1
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MAIN LANDING GEAR COLLAPSED.  AIRCRAFT AND LANDING GEAR DAMAGED.
